# SDR SWAA2024100135753

- Difficulty date: September 9, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#01 A-043 AFT CARGO COMPARTMENT THRESHOLD SILL WEB CORRODED STA 787+16' TO 827+7' RBL 27 WL 156<[01] CORROSION BLEND OUT WAS FOUND TO BE OUT OF LIMITS I.A.W. SRM 53-60-15-1A-1. ORIGINAL THICKNESS = 0.045'; REMAINING THICKNESS 0.038'; LOSS = 0.007' SILL WEB WAS REMOVED IAW SRM 51-40-0INSTALLED WEB IAW SRM 51-40-02-0G-0 AND IAW BOEING DRAWING NUMBER 146A8120 REV A2-0G-0 COMPLETED LOCATE AND DRILL OF SILL WEB IAW SRM 51-40-05-0G-0 AND;[02] REMOVED CORROSION FROM AFT CARGO COMPARTMENT THRESHOLD SILL WEB BETWEEN STA 787 +16' AND 827 +7' RBL 27 AND VERIFIED OUT OF LIMITS IAW SRM 53-60-15-1A-1 ORIG THICKNESS .045; LOSS OF .007 WITH .038 REMAINING. REMOVED AND REPLACED WEB IAW SRM 51-40-02-0G-0 AND BOIENG DWGS 146A8120 ID: 0042 REV: 4 AND 146A8340 ID: 0035 REV: -;[03] AUDIT C/W
